# SDR DXTA2014010705616

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 3,544 hours, 2,852 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING TAXI, LOW BRAKE PRESSURE, ANTI-SKID INOPERATIVE & POWER BRAKES CIRCUIT BREAKER ANNUNCIATED & TRIPPED RESPECTIVELY, LOST ALL BRAKING.  EMERGENCY BRAKES WERE USED TO STOP ACFT.   R & R BRAKE ELECTRIC MOTOR & COUPLING IAW MM 32-42-06 & OPS TESTED GOOD.  SERVICED EMERGENCY AIR BRAKE BOTTLE IAW MM 12-13-01.  BLED LT & RT IAW MM 32-43-06, OPS TESTED GOOD.
